# SDR DALA2021072304181

- Difficulty date: July 19, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 132,331 hours, 19,023 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flag
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 R2 DOOR NOT ARMING CORRECTLY AT DOOR AND UP FRON ON DISPLAY. CORRECTIVE ACTION: ADJUSTED R2 DOOR ARMED FLAG. SYSTEM OPERATION IS NORMAL. (LP 725482)
